# SDR GTIA2015041101552

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 11,886 hours, 5,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE INOPERATIVE.  R & R AFT GALLEY MEGAPHONE IAW EMERGENCY EQUIPMENT LAYOUT DWG NK320-232-EQ, REV 4.  OPS CHECKED GOOD.
